# SDR DXTA2019F00216

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 11,470 hours, 7,584 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 692253047
- Condition: Damaged
- Location: Rt Wing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING LIGHT COVER ATTACH HOLE DAMAGE (OVERSIZED). ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DATED JUNE 6, 2019 DQ21802M1; 680-0119 (N387QS) RIGHT WING INBOARD LEADING EDGE CUFF AND LIGHT COVER ATTACH HOLE DAMAGE (OVERSIZED).
